Alert archive / Georgia / Red Flag Warnings in 2008
Red Flag Warning 111, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Nov 18, 2008, 3:46 AM EST for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It took effect at Nov 18, 2008, 12:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2008, 3:46 AM EST (08:46 UTC)
- In effect from
- Nov 18, 2008, 12:00 PM EST
- Expired
- Nov 18, 2008, 7:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2358 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 180846 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 346 AM EST TUE NOV 18 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON FOR SOUTHEAST ALABAMA...SOUTHEAST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED LOW RELATIVE HUMIDITY COMBINED WITH WINDS FREQUENTLY GUSTING 25 MPH OR GREATER... ...RED FLAG WARNING IN EFFECT WEDNESDAY FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A VERY DRY AIRMASS WILL FILTER INTO THE TRI-STATE REGION IN THE WAKE OF A DRY COLD FRONT THIS MORNING. MINIMUM RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS THIS AFTERNOON AND WILL BE ACCOMPANIED WITH GUSTY NORTH WINDS. CONDITIONS WILL BE EVEN DRIER WEDNESDAY AFTERNOON SO A RED FLAG WARNING IS IN EFFECT FOR OUR FLORIDA ZONES. ALTHOUGH IT WILL BE JUST AS DRY ACROSS OUR ALABAMA AND GEORGIA ZONES...THE WIND CRITERIA WILL NOT MEET RED FLAG CONDITIONS. FLZ007-009>019-026>029-034-182030- /O.UPG.KTAE.FW.A.0094.081118T1800Z-081118T2300Z/ /O.NEW.KTAE.FW.W.0111.081118T1700Z-081119T0000Z/ /O.NEW.KTAE.FW.W.0112.081119T1600Z-081120T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 346 AM EST TUE NOV 18 2008 /246 AM CST TUE NOV 18 2008/ ...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 7 PM EST /6 PM CST/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 7 PM EST /6 PM CST/ THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FOR WEDNESDAY FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-182030- /O.UPG.KTAE.FW.A.0094.081118T1800Z-081118T2200Z/ /O.NEW.KTAE.FW.W.0111.081118T1800Z-081118T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 346 AM EST TUE NOV 18 2008 /246 AM CST TUE NOV 18 2008/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY COMBINED WITH GUSTY WINDS WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
2 follow-up statements
000 WWUS82 KTAE 181926 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 226 PM EST TUE NOV 18 2008 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS AFTERNOON FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 35 PERCENT... ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY LESS THAN 25 PERCENT COMBINED WITH WINDS GUSTING 20 MPH OR GREATER... ...RED FLAG WARNING IN EFFECT WEDNESDAY FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS RELATIVE HUMIDITY LESS THAN 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POTENTIAL LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 25 PERCENT... .DISCUSSION...A VERY DRY AIR MASS WILL FILTER INTO THE REGION IN THE WAKE OF A DRY COLD FRONTAL PASSAGE THIS MORNING. MINIMUM RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS THIS AFTERNOON AND AGAIN WEDNESDAY AFTERNOON. THE AIR MASS WILL RECOVER WITH MINIMUM AFTERNOON RELATIVE HUMIDITY VALUES ABOVE CRITICAL LEVELS THURSDAY AFTERNOON. FLZ007-009>019-026>029-034-190000- /O.EXT.KTAE.FW.W.0112.081119T1500Z-081120T0000Z/ /O.CON.KTAE.FW.W.0111.000000T0000Z-081119T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 226 PM EST TUE NOV 18 2008 /126 PM CST TUE NOV 18 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM EST /9 AM CST/ TO 7 PM EST /6 PM CST/ WEDNESDAY... THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM EST /9 AM CST/ TO 7 PM EST /6 PM CST/ WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-190000- /O.NEW.KTAE.FW.A.0095.081119T1800Z-081119T2200Z/ /O.CON.KTAE.FW.W.0111.000000T0000Z-081118T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 226 PM EST TUE NOV 18 2008 /126 PM CST TUE NOV 18 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY COMBINED WITH GUSTY WINDS WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JAMSKI
000 WWUS82 KTAE 190023 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 723 PM EST TUE NOV 18 2008 ...A RED FLAG WARNING REMAINS IN EFFECT ON WEDNESDAY FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS RELATIVE HUMIDITY LESS THAN 35 PERCENT... ...THIS WARNING INCLUDES COASTAL WALTON COUNTY WHICH IS NOW BEING SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN TALLAHASSEE FLORIDA FOR ALL FIRE WEATHER SERVICES... ...A FIRE WEATHER WATCH REMAINS IN EFFECT ON WEDNESDAY AFTERNOON FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POTENTIAL LONG DURATIONS OF RELATIVE HUMIDITY LESS THAN 25 PERCENT... .DISCUSSION...A VERY DRY AIR MASS WILL CONTINUE TO FILTER INTO THE REGION TONIGHT AND WEDNESDAY. MINIMUM RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS ACROSS NORTH FLORIDA ON WEDNESDAY AFTERNOON...AND MAY DROP BELOW CRITICAL LEVELS OVER PARTS OF SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA. THE AIR MASS WILL RECOVER WITH MINIMUM AFTERNOON RELATIVE HUMIDITY VALUES EXPECTED TO REMAIN ABOVE CRITICAL LEVELS THURSDAY AFTERNOON. FLZ007-009>019-026>029-034-191130- /O.EXP.KTAE.FW.W.0111.000000T0000Z-081119T0000Z/ /O.CON.KTAE.FW.W.0112.081119T1500Z-081120T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 723 PM EST TUE NOV 18 2008 /623 PM CST TUE NOV 18 2008/ ...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 7 PM EST /6 PM CST/ WEDNESDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ008-191130- /O.EXA.KTAE.FW.W.0112.081119T1500Z-081120T0000Z/ COASTAL WALTON- 623 PM CST TUE NOV 18 2008 ...A RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-191130- /O.CON.KTAE.FW.A.0095.081119T1800Z-081119T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 723 PM EST TUE NOV 18 2008 /623 PM CST TUE NOV 18 2008/ ...A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 17-GOULD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 18, 3:13 AM EST, 33 minutes earlier.
Area forecast discussion, Nov 18, 3:13 AM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
313 AM EST TUE NOV 18 2008
...HARD FREEZE EXPECTED TONIGHT...
.SHORT TERM (TODAY THROUGH THURSDAY)...ARCTIC AIRMASS READY TO
SPILL INTO THE REGION TODAY BEHIND A DRY COLD FRONT. 08Z SFC OBS
SHOW FRONT CROSSING FLORIDA STATE LINE WITH NORTH WINDS IN ITS
WAKE. STRONG CAA PATTERN WILL BE IN PLACE TODAY WITH FULL SUNSHINE
ONLY ABLE TO PUSH TEMPS INTO THE MID 50S. GRADIENT WILL BE STRONG
ENOUGH TO SUPPORT FREQUENT WIND GUSTS TO AROUND 25 MPH SO WILL
ISSUE LAKE WIND ADVISORY FOR ENTIRE AREA.
CLEAR SKIES AND DRY AIR MASS WILL MAKE FOR GOOD RADIATIONAL COOLING
TONIGHT. NEGATIVE FACTOR WILL BE WINDS. CENTER OF HIGH PRESSURE
WILL BE MOVING INTO THE AREA OVERNIGHT...WITH WIND NOT EXPECTED TO
FULLY DECOUPLE UNTIL NEAR SUNRISE. WITH STRENGTH OF THE COLD
AIRMASS...THIS WINDOW SHOULD BE LONG ENOUGH TO ALLOW TEMPERATURES
TO DROP INTO THE MID 20S...REACHING HARD FREEZE CRITERIA ACROSS
ALL INLAND PORTIONS OF THE CWA. WILL UPGRADE HARD FREEZE WATCH TO
WARNING THIS MORNING.
COLD DOME OF HIGH PRESSURE WILL REMAIN IN PLACE WEDNESDAY WITH
TEMPERATURES STRUGGLING TO REACH THE UPPER 50S. WEDNESDAY NIGHT
WILL BE COLD ONCE AGAIN...BUT A FEW DEGREES WARMER THAN TONIGHT.
AIRMASS WILL BEGIN TO MODIFY BY THURSDAY WITH TEMPERATURES RISING
BACK INTO THE 60S.
.LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...THE BACK SIDE OF UPPER
TROF WILL CONTINUE OVER THE REGION THROUGH FRIDAY WITH FLOW BECOMING
ZONAL SATURDAY AS THE TROF MOVES EAST. THE NEXT SHORTWAVE IS NOW
FORECAST TO BE MUCH WEAKER THAN PREVIOUS MODEL RUNS. THE CLOSED
UPPER LOW OVER THE CENTRAL PLAINS FRIDAY NIGHT IS FORECAST TO OPEN
UP AS IT MOVES ACROSS THE MISSOURI VALLEY AND THROUGH THE SOUTHEAST
STATES SATURDAY. WITH LITTLE OR NO RETURN FLOW OFF THE GULF AHEAD OF
THIS SYSTEM RAIN CHANCES APPEAR SLIGHT TO NIL. THE GFS SHOWS AN
UPPER RIDGE BUILDING IN FROM THE WEST MONDAY THROUGH TUESDAY IN THE
WAKE OF THE EXITING SHORTWAVE. AT THE SURFACE...A DRY COLD FRONT
WILL PUSH THROUGH ON FRIDAY WHICH WILL USHER IN A COLDER AND DRIER
AIRMASS. A MUCH DRIER AIRMASS IS FORECAST TO SETTLE IN ON SUNDAY.
DEEP LAYER RIDGING TO START THE NEXT WEEK WILL BRING TEMPERATURES
BACK TO NEAR SEASONAL LEVELS.
&&
.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH THE TAF CYCLE. IN
THE WAKE OF A DRY COLD FRONT...WINDS WILL BE FROM THE NORTH TODAY
AROUND 15 KNOTS WITH GUSTS AS HIGH AS 25 KNOTS IN THE AFTERNOON AT
SOME OF THE TERMINALS. WINDS SHOULD DIMINISH TOWARD THE END OF THE
TAF CYCLE AS HIGH PRESSURE BUILDS SOUTHWARD BY WEDNESDAY MORNING.
&&
.MARINE...AS FRONT MOVES OFFSHORE THIS MORNING...WINDS WILL
RAPIDLY INCREASE OVER THE COASTAL WATERS. ADVISORY CONDITIONS
EXPECTED TO CONTINUE THROUGH THE DAY AND OVERNIGHT BEFORE HIGH
PRESSURE MOVES OVERHEAD. LIGHT WINDS EXPECTED WEDNESDAY AND
THURSDAY BEFORE GRADIENT TIGHTENS BACK THURSDAY AS REINFORCING
HIGH PRESSURE BUILDS IN.
&&
.FIRE WEATHER...WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG
WARNING TODAY FOR ALL OF OUR CWA. WE EXPECT THE WIND CRITERIA TO BE
MET FOR OUR GEORGIA AND ALABAMA COUNTIES ALONG WITH RH VALUES BELOW
25%. MINIMUM RELATIVE HUMIDITY VALUES WILL BE EVEN LOWER WEDNESDAY
AFTERNOON SO WE WILL ISSUE A RED FLAG WARNING FOR OUR FLORIDA ZONES.
THE WIND CRITERIA WILL NOT BE MET FOR OUR ALABAMA AND GEORGIA
ZONES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 58 25 58 28 70 / 0 0 0 0 0
PANAMA CITY 59 32 59 42 69 / 0 0 0 0 0
DOTHAN 54 25 57 31 67 / 0 0 0 0 0
ALBANY 54 24 57 29 68 / 0 0 0 0 0
VALDOSTA 55 24 57 28 68 / 0 0 0 0 0
CROSS CITY 60 24 58 26 69 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WARNING FROM 3 AM TO 7 AM CST WEDNESDAY FOR THE
FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
LAKE WIND ADVISORY FROM 9 AM THIS MORNING TO 5 PM CST THIS
AFTERNOON FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...
HENRY...HOUSTON.
RED FLAG WARNING FROM NOON TODAY TO 5 PM CST THIS AFTERNOON FOR
THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
HOUSTON.
GA...HARD FREEZE WARNING FROM 4 AM TO 8 AM EST WEDNESDAY FOR THE
FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM EST THIS
AFTERNOON FOR THE FOLLOWING ZONES: BAKER...BEN HILL...
BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...COOK...
DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...
LEE...LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.
RED FLAG WARNING FROM 1 PM TO 6 PM EST THIS AFTERNOON FOR THE
FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FL...HARD FREEZE WARNING FROM 4 AM EST /3 AM CST/ TO 8 AM EST /7 AM
CST/ WEDNESDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...
HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
LAKE WIND ADVISORY FROM 10 AM EST /9 AM CST/ THIS MORNING TO 6
PM EST /5 PM CST/ THIS AFTERNOON FOR THE FOLLOWING ZONES:
BAY...CALHOUN...COASTAL WALTON...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
RED FLAG WARNING FROM NOON EST /11 AM CST/ TODAY TO 7 PM EST /6
PM CST/ THIS EVENING FOR THE FOLLOWING ZONES: BAY...
CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
RED FLAG WARNING FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM
CST/ WEDNESDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM EST WEDNESDAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
&&
CAMP/BARRYHazardous weather outlook, Nov 17, 4:50 AM EST, 22 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 450 AM EST MON NOV 17 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-181100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 450 AM EST MON NOV 17 2008 /350 AM CST MON NOV 17 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...A FROST ADVISORY IS IN EFFECT FROM 4 AM EST /3 AM CST/ TO 8 AM EST /7 AM CST/ MONDAY FOR ALL AREAS AWAY FROM THE COAST... CLEAR SKIES AND LIGHT WINDS WILL LEAD TO TEMPERATURES IN THE LOWER TO MID 30S MONDAY MORNING. THE LIGHT WINDS WILL ALSO CONTRIBUTE TO WIDESPREAD AREAS OF FROST AWAY FROM THE IMMEDIATE COAST. A VERY DRY AIRMASS IN PLACE THIS AFTERNOON WILL COMBINE WITH TEMPERATURES IN THE 60S TO PRODUCE LOW RELATIVE HUMIDITY. THESE LOW VALUES OF RELATIVE HUMIDITY WILL ENHANCE THE DEVELOPMENT AND SPREAD OF ANY WILDFIRES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ANOTHER COLD FRONT WILL CROSS THE FORECAST AREA TONIGHT AND DELIVER YET ANOTHER COLD POLAR AIRMASS TO THE REGION FOR TUESDAY AND WEDNESDAY. AS HIGH PRESSURE SETTLES OVERHEAD TUESDAY NIGHT IT WILL CREATE VERY GOOD RADIATIONAL COOLING CONDITIONS. THERE IS NOW INCREASING CONFIDENCE IN THE POTENTIAL FOR A SIGNIFICANT AND WIDESPREAD FREEZE TUESDAY NIGHT INTO EARLY WEDNESDAY AWAY FROM THE IMMEDIATE COAST AND AWAY FROM URBAN CENTERS. THOSE WITH SENSITIVE OUTDOOR VEGETATION SHOULD CONTINUE TO MONITOR FORECASTS OVER THE NEXT SEVERAL DAYS IN REGARDS TO THIS POTENTIAL FREEZE EVENT. DRY CONDITIONS WILL LINGER THROUGH MUCH OF THE UPCOMING WEEK RESULTING IN LOW RELATIVE HUMIDITY VALUES EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 3:45 AM EST | Hard Freeze Warning | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 29 hr |
| Nov 18, 3:45 AM EST | Lake Wind Advisory | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 14 hr |
| Nov 18, 3:46 AM EST | Red Flag Warning | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 39 hr |
| Nov 18, 2:26 PM EST | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 12 hr |
| Nov 17, 9:10 PM EST | Small Craft Advisory | TAE | 34 hr |
Nearby
Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Red Flag Warnings in Alabama, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.